# SDR COEA2014040238908

- Difficulty date: February 7, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Lt Aileron
- Component: Aileron, Aerosp
- Component part number: S5761015601601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.   CORROSION FOUND ON  LT AILERON, INTERNAL FITTING ON AFT SIDE OF FRONT SPAR.  AILERON REPLACED WITH SERVICEABLE AILERON.
